# SDR AALA202410287880

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 45,126 hours, 18,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GRIT BAR COLLAR/FITTING REPORTED LOOSE ON THE RIGHT SIDE OF BAR. RESECURED L1 DOOR GIRT BAR COLLAR RETAINING CLIP. PER AMM 25-66-01.
